← Return to C. difficile – Are your guts ever normal again?

Discussion
sue6408 (@sue6408)

C. difficile – Are your guts ever normal again?

Digestive Health | Last Active: 6 days ago | Replies (598)

Comment receiving replies
@annapocono

@ngorman25 My doctor said that the infectious disease specialist said I should only take probiotics after finishing vancomycin. Right after — like on the day I finished vancomycin. But from reading online and talking to a nurse practitioner friend, I gather that there is a lot of controversy and confusion about probiotics — as in how effective they are, how much to take etc. But still take them.

Jump to this post


Replies to "@ngorman25 My doctor said that the infectious disease specialist said I should only take probiotics after..."

@annapocono I know what you mean. I was even told that if I had been taking probiotics at the time I took the clindamycin that I might not have even gotten cdiff! I feel like I need to get a medical degree. It makes me think that they have no idea what works. It's very scary and frustrating.